Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 32, NWS Miami, FL

November 29, 2014

NWS Miami, FL issued this small craft advisory at Nov 29, 2014, 3:44 PM EST. It took effect at Nov 29, 2014, 7:00 PM EST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2014, 3:44 PM EST (20:44 UTC)
In effect from
Nov 29, 2014, 7:00 PM EST
Expired
Dec 2, 2014, 7:00 AM EST
In force
60 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WHUS72 KMFL 292044
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EST SAT NOV 29 2014

AMZ671-301100-
/O.NEW.KMFL.SC.Y.0032.141130T0000Z-141201T0000Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
344 PM EST SAT NOV 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH
  SEAS OF NEAR 7 FEET ARE FORECAST, PARTICULARLY FOR THE WATERS
  OFF THE MIAMI-DADE COUNTY COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
283 
WHUS72 KMFL 300826
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
326 AM EST SUN NOV 30 2014

AMZ671-010000-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141201T0000Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
326 AM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH 
  SEAS OF NEAR 7 FEET ARE FORECAST... PARTICULARLY FOR THE 
  WATERS WELL OFFSHORE THE MIAMI-DADE COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
858 
WHUS72 KMFL 302121
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EST SUN NOV 30 2014

AMZ650-651-670-010530-
/O.NEW.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
421 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY. 


* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH
  SEAS OF NEAR 7 FEET ARE FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-010530-
/O.EXB.KMFL.SC.Y.0032.141201T0000Z-141202T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
421 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS OR JUST ABOVE ARE
  FORECAST...PARTICULARLY FOR THE OFF SHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ671-010530-
/O.EXT.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
421 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY.

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH 
  SEAS OF NEAR 7 FEET ARE FORECAST... PARTICULARLY FOR THE 
  WATERS WELL OFFSHORE THE MIAMI-DADE COUNTY COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
878 
WHUS72 KMFL 010040
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
740 PM EST SUN NOV 30 2014

AMZ651-010845-
/O.EXT.KMFL.SC.Y.0033.141201T0040Z-141202T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
740 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND 20 KNOTS WITH
  SEAS OF NEAR 7 FEET ARE FORECAST FROM TONIGHT THROUGH AT LEAST
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ671-GMZ676-010845-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
740 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND OR NEAR 20 KNOTS
  AND/OR SEAS OF NEAR 7 FEET ARE FORECAST... FOR THE OFFSHORE
  WATERS OF MIAMI- DADE AND COLLIER COUNTIES FROM TONIGHT THROUGH
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-010845-
/O.CON.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
740 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
7 AM EST TUESDAY...

* WINDS AND WAVES: EAST NORTHEAST WINDS OF AROUND OR NEAR 20 KNOTS
  WITH SEAS OF NEAR 7 FEET ARE FORECAST MAINLY FROM MONDAY THROUGH
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
504 
WHUS72 KMFL 010740
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
240 AM EST MON DEC 1 2014


GMZ676-010845-
/O.CAN.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ671-020000-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  OF NEAR 7 FEET ARE FORECAST FOR THE OFFSHORE WATERS OF MIAMI-
  DADE THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-020000-
/O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS
  OF NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-020000-
/O.CON.KMFL.SC.Y.0033.141201T1200Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
240 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS ARE
  FORECAST TODAY AND TONIGHT. SEAS UP TO 7 FEET ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
201 
WHUS72 KMFL 012328
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EST MON DEC 1 2014

AMZ671-020730-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
628 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-020730-
/O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
628 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
177 
WHUS72 KMFL 020632
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
132 AM EST TUE DEC 2 2014

AMZ671-021200-
/O.CON.KMFL.SC.Y.0032.000000T0000Z-141202T1200Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
132 AM EST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS
  TO NEAR 7 FEET ARE FORECAST THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-021200-
/O.CON.KMFL.SC.Y.0033.000000T0000Z-141202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
132 AM EST TUE DEC 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS AND SEAS 
  TO NEAR 7 FEET ARE FORECAST THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 12:47 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Nov 29, 12:47 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1247 PM EST SAT NOV 29 2014

.AVIATION...

VFR CONDITIONS WITH LIGHT TO MODERATE NORTHEAST WINDS WILL PERSIST
OVER THE WEEKEND. THE BEST CHANCE FOR BRIEF SHOWERS WILL REMAIN
POSSIBLE ALONG THE EAST COAST THROUGH THE REMAINDER OF THE
WEEKEND. /85

&&

.PREV DISCUSSION... /ISSUED 1108 AM EST SAT NOV 29 2014/

UPDATE...

MOSTLY STABLE WEATHER CONTINUES ACROSS THE REGION ALTHOUGH THERE
IS SOME ISOLATED SHOWER ACTIVITY IN THE OFF SHORE ATLANTIC WATERS
TO THE EAST OF MIAMI DADE COUNTY. OTHER THAN ADDING THE SHOWERS IN
THE OFF SHORE ATLANTIC WATERS TO THE SHORT TERM FORECAST...THE
FORECAST REMAINS ON TRACK.

60

PREV DISCUSSION... /ISSUED 738 AM EST SAT NOV 29 2014/

AVIATION...

VFR CONDITIONS THROUGH THE TAF PERIOD. DRAINAGE FLOW WILL CONTINUE
THROUGH THE EARLY MORNING HOURS ALONG THE EAST COAST (OUT OF
NW)...THEN SHIFT TO THE NORTHEAST AND INCREASE TO 10-15 KNOTS
THROUGH THE DAY. FEW/SCT CLOUDS AT 4-5KFT ARE EXPECTED THROUGH THE
PERIOD. /85

PREV DISCUSSION... /ISSUED 320 AM EST SAT NOV 29 2014/

DISCUSSION...
THE DRAINAGE FLOW HAS HELD OFF THE NORTHEASTERLY FLOW THAT WAS
ANTICIPATED TO BEGIN IN THE OVERNIGHT HOURS. THIS HAS LED TO
COOLER TEMPERATURES FOR THE EAST COAST METRO AREAS...WITH TEMPS IN
THE LOW TO MID 50S THIS MORNING.

THE LONGWAVE TROUGH OVER THE WESTERN ATLANTIC WILL CONTINUE TO
LIFT OUT TO THE NORTHEAST TODAY. AN UPPER RIDGE OVER TEXAS AND THE
WESTERN GULF OF MEXICO WILL SLIDE EASTWARD AND OVER SOUTH FLORIDA
BY SUNDAY. WITH PWATS BELOW AN INCH THROUGH THE WEEKEND...TRANQUIL
CONDITIONS WILL PREVAIL. AT THE SURFACE...HIGH PRESSURE OVER THE
EASTERN SEA BOARD WILL TRANSLATE EAST INTO THE WESTERN
ATLANTIC...AND WINDS WILL SHIFT TO THE NORTHEAST TODAY AND EAST
NORTHEAST ON SUNDAY. THE PRESSURE GRADIENT IS FORECAST TO INCREASE
SUNDAY THROUGH EARLY NEXT WEEK...WITH BREEZY CONDITIONS AND AN
INCREASE IN LOW LEVEL MOISTURE.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES
TODAY...AND A HIGH RISK OF RIP CURRENTS IS LIKELY THROUGH EARLY
NEXT WEEK. HIGHS TODAY WILL BE 3-5 DEGREES BELOW NORMAL. WITH THE
FLOW SHIFTING ONSHORE TODAY AND TURNING MORE EASTERLY...OVERNIGHT
LOWS TONIGHT WILL BE MUCH WARMER...ESPECIALLY FOR THE EAST COAST
METRO AREAS. HIGH TEMPERATURES WILL ALSO RETURN TO THE UPPER 70S
TO LOWER 80S.

MONDAY AND TUESDAY...THE UPPER RIDGE OVER THE REGION ON SUNDAY
WILL BEGIN TO SHIFT EAST MONDAY AND TUESDAY AS AN UPPER TROUGH
PUSHES ACROSS THE MIDWEST AND SOUTHEAST. MODERATE TO FRESH
EASTERLY WINDS WILL CONTINUE OVER THE ATLANTIC WATERS...WITH
BREEZY CONDITIONS FOR THE EAST COAST. DEWPOINTS WILL INCREASE INTO
THE LOW 60S ON MONDAY...AND A FEW STREAMER SHOWERS ARE POSSIBLE.
INCREASING LOW LEVEL MOISTURE AND LOWERING HEIGHTS ON TUESDAY WILL
LEAD TO A CHANCE OF SHOWERS FOR THE EAST COAST METRO AREAS.
HIGHS TEMPERATURES MONDAY AND TUESDAY ARE FORECAST TO BE NEAR
NORMAL AT AROUND 80 DEGREES. OVERNIGHT LOWS WILL INCREASE BACK TO ABOVE
NORMAL DUE...ESPECIALLY FOR THE EAST COAST METRO AREAS DUE TO THE
ONSHORE FLOW.

WEDNESDAY THROUGH FRIDAY...THE UPPER LEVEL WEAKNESS OVER THE
REGION WILL PUSH EASTWARD INTO THE BAHAMAS ON WEDNESDAY. AN UPPER
LEVEL RIDGE WILL THEN BUILD EASTWARD FROM MEXICO ACROSS THE GULF
OF MEXICO THROUGH THE END OF THE WEEK. AT THE SURFACE...A MODERATE
TO FRESH EAST OR EAST NORTHEAST FLOW IS FORECAST TO
CONTINUE AS HIGH PRESSURE REMAINS TO THE NORTH. A FEW SHOWERS ARE
POSSIBLE EACH DAY...WITH TEMPERATURES NEAR NORMAL DURING THE DAY
AND ABOVE NORMAL AT NIGHT.

AVIATION...
VFR CONDITIONS THROUGH THE TAF PERIOD. DRAINAGE FLOW WILL CONTINUE
OVERNIGHT. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE TO 10-15
KNOTS BY MID MORNING AND CONTINUE THROUGH THE EARLY EVENING BEFORE
DIMINISHING. FEW/SCT CLOUDS AT 4-5KFT ARE EXPECTED THROUGH THE
PERIOD.

MARINE...
NORTHEASTERLY WINDS 15-20 KNOTS ARE FORECAST OVER THE REGIONAL
MARINE WATERS TODAY. HIGH PRESSURE OVER THE EASTERN SEA BOARD WILL
PUSH EASTWARD INTO THE WESTERN ATLANTIC SUNDAY THROUGH EARLY NEXT
WEEK...WITH A STRENGTHENING PRESSURE GRADIENT. HAZARDOUS MARINE
CONDITIONS ARE FORECAST OVER THE ATLANTIC WATERS SUNDAY THROUGH
TUESDAY AS EASTERLY WINDS INCREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  68  77  70 /  10   0  10  10
FORT LAUDERDALE  76  68  78  71 /  10   0   0  10
MIAMI            76  68  78  71 /  10   0  10  10
NAPLES           76  58  79  63 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...84/AK
LONG TERM....84/AK
AVIATION...84/AK
Hazardous weather outlook, Nov 29, 8:03 AM EST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
803 AM EST SAT NOV 29 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
803 AM EST SAT NOV 29 2014

...MODERATE RIP CURRENTS EAST COAST BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE RISK OF RIP CURRENTS WILL INCREASE AT THE ATLANTIC BEACHES
SATURDAY THROUGH THE MIDDLE OF NEXT WEEK DUE TO THE MODERATE TO
FRESH ONSHORE FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:49 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach5 hr
Nov 29, 4:12 PM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach7 days

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.